# SDR FDEA201506141779

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B134900000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOORBOARD 221 HF HAS GOUGES & PUNCTURES.  FABRICATED COURIER AREA FLOOR PANEL 221 HF RX-R532B134900000 IAW SRZ 25-005 ON TRAVELER T15 1143541 CAT A MAJOR REPAIR.
